Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Jacksonville, FL

June 4, 2007Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 4, 2007, 4:18 PM EDT for Echols County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2007, 4:18 PM EDT (20:18 UTC)
Expired
Jun 4, 2007, 5:15 PM EDT
In force
57 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Echols County, GA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:50 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 4, 2:50 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON JUN 4 2007

.SHORT TERM...IMPULSE ROTATING AROUND EASTERN U.S. UPPER TROUGH
HAS SPARKED AREA OF THUNDERSTORMS OVER OUR AREA WHICH IS NOW
PUSHING OFF THE EAST COAST. MORE NEEDED RAINFALL HAS OCCURRED NEAR
GA-FL BORDER TODAY. ANOTHER VORTICITY MAX PROGGED BY MODELS TO
ROTATE THROUGH ON TUESDAY SO THUNDERSTORMS NEAR GA-FL BORDER
EXPECTED AGAIN. ON WEDNESDAY UPPER TROUGH AXIS WILL SHIFT OFFSHORE
SO EXPECT LOWER POPS AS SUBSIDENCE AND DRYING OCCUR. EAST COAST
SEABREEZE SHOULD FORM ON WEDNESDAY AS WESTERLY FLOW WEAKENS.
TEMPERATURES WILL WARM INTO THE LOWER 90S AS UPPER RIDGE STARTS
TO BUILD OVER AREA ON WEDNESDAY.

.LONG TERM...SUMMER PATTERN EXPECTED WITH SUBTROPICAL RIDGE IN
VICINITY WITH SURFACE RIDGE TO THE SOUTH. LIGHT SW WINDS WILL MEAN
SEABREEZE FRONTS MOVING INLAND WITH SCATTERED PM CONVECTION. POPS
AND TEMPS SHOULD BE NEAR CLIMO.

&&

.AVIATION...TEMPO MVFR CONDITIONS STILL POSSIBLE THRU THE EVENING
DUE TO SHOWERS AND TSTMS...ALTHO COVERAGE HAS LESSENED. LOW-LEVEL
WINDS WILL STAY UP ENUF TO PREVENT FOG TONIGHT...ALTHO SOME
LOW CIGS ARE POSSIBLE...MAINLY AT KGNV. ALSO...LOW-LEVEL WIND
SHEAR IS EXPECTED AFTER MIDNIGHT AT KJAX...KSSI...AND KCRG.

&&

.MARINE...HAVE HOISTED A SHORT DURATION SMALL CRAFT ADVISORY FOR
THE N 2 OFFSHORE LEGS THRU TUE MORNING. OTHERWISE...NO HEADLINES
EXPECTED. MARINERS WILL NEED TO REMAIN ALERT AGAIN TUE FOR MORE
TSTMS MOVING OFFSHORE.

&&

.FIRE WX...INCREASED LOW-LEVEL MOISTURE AND SCATTERED SHOWERS AND TSTMS
SHOULD PRECLUDE FIRE WX HEADLINES FOR MUCH OF THE WEEK. HOWEVER...
SLIGHTLY DRIER CONDITIONS ON WED WILL LEAD TO RH VALUES DROPPING INTO
THE UPPER 30 PERCENT RANGE. ATTM...NO HEADLINES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  90  68  93 /  20  40  30  20
SSI  74  86  73  88 /  20  30  30  30
JAX  70  90  69  93 /  20  40  30  20
SGJ  72  88  71  89 /  20  30  20  20
GNV  70  89  70  92 /  20  40  20  30
OCF  70  90  69  92 /  20  20  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...

FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM THIS EVENING THRU TUESDAY MORNING FOR
     ALTAMAHA SOUND GA TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE.

&&

ZIBURA/CARROLL/KEEGAN
Hazardous weather outlook, Jun 4, 3:35 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT MON JUN 4 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
335 AM EDT MON JUN 4 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS EXPECTED TODAY
AND TUESDAY...

.THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE THIS EVENING...ACROSS ALL OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA ALONG THE I-10 CORRIDOR. ISOLATED THUNDERSTORMS WILL BECOME
STRONG TO POSSIBLY SEVERE...WITH DAMAGING WIND GUSTS THE MAIN
THREAT...ALTHOUGH SOME HAIL WILL BE POSSIBLE AS WELL.

.MARINE THUNDERSTORM GUST IMPACT...
FAST MOVING THUNDERSTORMS FROM THE WEST THIS AFTERNOON WILL PUSH
INTO THE COASTAL WATERS WITH ISOLATED STORMS PRODUCING WIND GUSTS
OVER 35 KNOTS.

.FIRE AND SMOKE IMPACT...
SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH WEST TO
SOUTHWEST WINDS PUSHING SMOKE TO THE EAST OF THE FIRES. RESIDENTS
ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH
RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS
WITH THICK SMOKE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
THROUGH THE WEEKEND...WITH ISOLATED STRONG TO SEVERE
THUNDERSTORMS POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS

In the hours before

Special weather statement, Jun 4, 11:37 AM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 AM EDT MON JUN 4 2007

FLZ020-022-023-GAZ150-163-041600-
BAKER-CLINCH-COLUMBIA-HAMILTON-WARE-
1137 AM EDT MON JUN 4 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
BAKER...NORTHERN COLUMBIA...EASTERN HAMILTON...SOUTHERN CLINCH AND
SOUTHERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL NOON EDT...

AT 1137 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 8 MILES EAST OF BELMONT...OR 13 MILES
SOUTH OF FARGO...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL AFFECT AREAS AROUND BELMONT AND TAYLOR THROUGH NOON EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Jun 4, 12:05 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON JUN 4 2007

FLZ023-024-GAZ164-041635-
BAKER-CHARLTON-NASSAU-
1205 PM EDT MON JUN 4 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER...SOUTHERN
CHARLTON AND WESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 1235 PM EDT...

AT 1205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 9 MILES WEST OF TAYLOR...OR 17 MILES
SOUTHEAST OF FARGO...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH
1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Jun 4, 12:37 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1237 PM EDT MON JUN 4 2007

FLZ023>025-GAZ164>166-041715-
BAKER-CHARLTON-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
1237 PM EDT MON JUN 4 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER...
CHARLTON...NASSAU...DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS VALID
UNTIL 115 PM EDT...

AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF FOLKSTON TO 3 MILES NORTHEAST OF BALDWIN...MOVING EAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
MACCLENNY...HILLIARD...BRYCEVILLE...BALDWIN...ST. GEORGE...
HOMELAND...FOLKSTON...KINGS FERRY...RATLIFF...CALLAHAN AND NORTH
JACKSONVILLE THROUGH 115 PM EDT. GUSTY WINDS OF 40 TO 50 MPH IS
POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Special weather statement, Jun 4, 4:06 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT MON JUN 4 2007

FLZ020-GAZ162-042045-
ECHOLS-HAMILTON-
406 PM EDT MON JUN 4 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND
ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...

AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF JENNINGS...MOVING EAST
AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JENNINGS AND STATENVILLE THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:51 PM EDTSpecial Marine WarningJAX84 min
Jun 4, 2:12 PM EDTSpecial Marine WarningJAX63 min
Jun 4, 2:28 PM EDTSpecial Marine WarningJAX2 hr
Jun 4, 4:46 PM EDTSevere Thunderstorm WarningJAXHamilton29 min
Jun 4, 5:13 PM EDTSevere Thunderstorm WarningJAXHamilton36 min
Jun 4, 5:26 PM EDTSevere Thunderstorm WarningJAXColumbia49 min
Jun 4, 5:48 PM EDTSpecial Marine WarningJAX90 min
Jun 4, 6:30 PM EDTSpecial Marine WarningJAX2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.